# SDR ABXA9500581

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Cam
- Part number: 27749381
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR RETRACTION AND UPLATCH CHECK, GEAR UNSAFE LIGHT AND GEAR DOOR NOT LATCHED LIGHT WERE ON.  CYCLED GEAR SEVERAL TIMES, NO CHANGE.  ACCOMPLISHED ABNORMAL PROCEDURES, CONFIRMED LEFT MLG DOOR NOT LATCHED.  RESTRICTED AIRSPEED TO .65 MACH AND CONTINUED TO ILN.  FOUND GEAR DOOR UPLATCH CAM WORN FOR LEFT GEAR.  REPLACED DOOR ROLLER CAM.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM.
